Remarks on a reaction-diffusion equation with degenerate p-Laplacian

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)27-42
Journal京都大学数理解析研究所講究録
Volume1061
Publication statusPublished - 1998 Aug 1

Cite this

Remarks on a reaction-diffusion equation with degenerate p-Laplacian. / Takeuchi, Shingo.

In: 京都大学数理解析研究所講究録, Vol. 1061, 01.08.1998, p. 27-42.

Research output: Contribution to journalArticle

@article{f99cc9af91454d9f9f73967389c45692,
title = "Remarks on a reaction-diffusion equation with degenerate p-Laplacian",
author = "Shingo Takeuchi",
year = "1998",
month = "8",
day = "1",
language = "English",
volume = "1061",
pages = "27--42",
journal = "京都大学数理解析研究所講究録",

}

TY - JOUR

T1 - Remarks on a reaction-diffusion equation with degenerate p-Laplacian

AU - Takeuchi, Shingo

PY - 1998/8/1

Y1 - 1998/8/1

M3 - Article

VL - 1061

SP - 27

EP - 42

JO - 京都大学数理解析研究所講究録

JF - 京都大学数理解析研究所講究録

ER -